# SDR FDEA202212222990

- Difficulty date: December 22, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rub Strip
- Part number: 113N31223
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP INBD TRACK CARRIAGE, OTBD RUB PLATE IS CRACKED. REPAIRED RUB PLATE IAW EA F-5750-T0372175.
